Emil Panek

(Polish) PDF


In the reference to papers Panek (2013, 2014a) we present the so called “weak” version of the twisted turnpike in the non-stationary Gale economy. A geometrical representation of such twisted turnpike is a curve in the state-space, which is a counterpart of von Neumann ray in a stationary Gale economy.


non-stationary Gale economy, von Neumann equilibrium, twisted turnpike, “weak” turnpike theorem


Gale D., (1956), The Closed Linear Model of Production, w: Kuhn H. W., Tucker A. W. (red.), Linear Inegualitics and Related Systems, Princeton Univ. Press, Princeton, 285–303.

Gantz D. T., (1980), A Strong Turnpike Theorem for a Nonstationary von Neumann-Gale Production Model, Econometrica, 48 (7), 1777-90.

Joshi S., (1997), Turnpike Theorems in Nonconvex, Nonstationary Environments, International Economic Review, 38 (1), 225–248.

Keeler E. B., (1972), A Twisted Turnpike, International Economic Review, 13 (1), 160–166.

Khan M. A., Piazza A., (2011), An Overview of Turnpike Theory: Towards the Discounted Deterministic Case, Advances in Mathematical Economics, 14, 39–67.

Khan M. A., Piazza A., (2012), Turnpike Theory: A Current Perspective, w: Durlauf S. N., Blume L. E., (red.), The New Palgrave Dictionary of Economics, Online Edition, Palgrave Macmillan, 6, 1–13.

Makarow W. L., Rubinow A. M., (1973), Matiematiczieskaja Tieoria Ekonomiczieskoj Dinamiki i Rawnowiesija, Nauka, Moskwa.

Panek E., (2003), Ekonomia matematyczna, Wydawnictwo AE w Poznaniu.

Panek E., (2011), O pewnej prostej wersji „słabego” twierdzenia o magistrali w modelu von Neumanna, Przegląd Statystyczny, 58 (1–2), 75–87.

Panek E., (2013), “Słaby” i “bardzo silny” efekt magistrali w niestacjonarnej gospodarce Gale’a z graniczną technologią, Przegląd Statystyczny, 60 (3), 291–303.

Panek E., (2014a), Niestacjonarna gospodarka Gale’a z rosnącą efektywnością produkcji na magistrali, Przegląd Statystyczny, 61 (1), 5–15.

Panek E., (2014b), O pewnej wersji twierdzenia o magistrali w gospodarce Gale’a ze zmienną technologią, Przegląd Statystyczny, 61 (2), 105–114.

Takayama A., (1985), Mathematical Economics, Cambridge Univ. Press, Cambridge.

Back to top
© 2019–2022 Copyright by Statistics Poland, some rights reserved. Creative Commons Attribution-ShareAlike 4.0 International Public License (CC BY-SA 4.0) Creative Commons — Attribution-ShareAlike 4.0 International — CC BY-SA 4.0